兰州大学机构库 >数学与统计学院
???jsp.seach.results???

Item hits: (Results 1-10 of 118) Help

Filters                        
???cn.org.cspace.web.jsptag.ItemTag.selected???(0)???cn.org.cspace.web.jsptag.ItemTag.clear??? Items/Page:    Sort:
Solitary Wave Solution of KP equation, Cylindrical KP Equation and Spherical KP Equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2017, 卷号: 67, 期号: 1-2, 页码: 207-211
Authors:  Li, XZ;  Zhang, JL;  Wang, ML(王明亮);  Li, XZ (reprint author), Henan Univ Sci & Technol, Sch Math & Stat, Luoyang 471023, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:85/0  |  Submitted Time:2017/05/09
2-solitary Wave Solution  Kp Equation  Cylindrical Kp Equation  Spherical Kp Equation  Transformation Of Variables  
Exact Solitary Wave Solutions of Nonlinear Evolution Equations with a Positive Fractional Power Term 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2014, 卷号: 61, 期号: 1, 页码: 7-14
Authors:  Wang, ML(王明亮);  Li, LX;  Li, EQ;  Li, LX (reprint author), Henan Univ Sci & Technol, Sch Math & Stat, Luoyang 471003, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:95/0  |  Submitted Time:2015/12/16
PDEs with fractional power term of dependent variable  exact solitary wave solutions  homogeneous balance principle  sub-ODE which admits a solution of sech-power or tanh-power type  
Solitary waves and stable analysis for the quintic discrete nonlinear Schrodinger equation 期刊论文
PHYSICA SCRIPTA, 2012, 卷号: 86, 期号: 1, 页码: -
Authors:  Zhang, JL;  Liu, ZG;  Li, SW;  Wang, ML(王明亮);  Zhang, JL (reprint author), Henan Univ Sci & Technol, Sch Math & Stat, Luoyang 471003, Peoples R China.
Adobe PDF(368Kb)  |  ???itemlist.button.customize.love???  |  View/Download:89/0  |  Submitted Time:2015/12/16
The investigation into the exact solutions of the generalized time-delayed Burgers-Fisher equation with positive fractional power terms 期刊论文
APPLIED MATHEMATICAL MODELLING, 2012, 卷号: 36, 期号: 5, 页码: 2192-2196
Authors:  Zhang, JL;  Wei, PB;  Wang, ML(王明亮);  Zhang, JL (reprint author), Henan Univ Sci & Techonol, Sch Math & Stat, Luoyang 471003, Peoples R China.
Adobe PDF(164Kb)  |  ???itemlist.button.customize.love???  |  View/Download:93/1  |  Submitted Time:2015/12/16
Solitary wave  Subsidiary ordinary differential equation method (sub-ODE method)  Time-delayed Burgers-Fisher equation  Soliton velocity  Width of the soliton  
扩展的G'/G展开法和(2 + 1)维破裂孤子方程组的新解 期刊论文
四川师范大学学报(自然科学版), 2011, 期号: 6, 页码: 788-793
Authors:  许丽萍;  张金良;  王明亮
???itemlist.button.customize.love???  |  View/Download:46/0  |  Submitted Time:2016/07/28
扩展的G'/G展开法  钟状孤立波解  扭状孤立波解  三角函数解  
应用(1/G)-展开法求解五阶KdV方程(英文) 期刊论文
应用数学, 2011, 期号: 4, 页码: 699-704
Authors:  李灵晓;  李二强;  王明亮
???itemlist.button.customize.love???  |  View/Download:89/0  |  Submitted Time:2016/07/28
(1/G)-展开法  行波解  五阶KdV方程  齐次平衡  
The (G '/G, 1/G)-expansion method and its application to travelling wave solutions of the Zakharov equations 期刊论文
APPLIED MATHEMATICS-A JOURNAL OF CHINESE UNIVERSITIES SERIES B, 2010, 卷号: 25, 期号: 4, 页码: 454-462
Authors:  Li, LX;  Li, EQ;  Wang, ML(王明亮);  Li, LX (reprint author), Henan Univ Sci & Technol, Coll Math & Stat, Luoyang 471003, Peoples R China.
Adobe PDF(155Kb)  |  ???itemlist.button.customize.love???  |  View/Download:102/0  |  Submitted Time:2015/12/16
The (G '/G, 1/G)-expansion method  travelling wave solutions  homogeneous balance  solitary wave solutions  Zakharov equations  
The exact solutions and the relevant constraint conditions for two nonlinear Schrodinger equations with variable coefficients 期刊论文
CHAOS SOLITONS & FRACTALS, 2009, 卷号: 39, 期号: 2, 页码: 858-865
Authors:  Zhang, JL;  Li, BA;  Wang, ML(王明亮);  Zhang, JL (reprint author), Henan Univ Sci & Technol, Coll Sci, Luoyang 471003, Peoples R China.
Adobe PDF(154Kb)  |  ???itemlist.button.customize.love???  |  View/Download:96/0  |  Submitted Time:2015/12/16
用(G′/G)-展开法求解Ginzburg-Landau方程 期刊论文
河南科技大学学报(自然科学版), 2008, 期号: 6, 页码: 79-82+112
Authors:  李灵晓;  王明亮;  李保安
???itemlist.button.customize.love???  |  View/Download:38/0  |  Submitted Time:2016/07/28
Ginzburg-Landau方程  (G′/G)-展开法  显式行波解  齐次平衡  
Application of the (G '/G)-expansion to travelling wave solutions of the Broer-Kaup and the approximate long water wave equations 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2008, 卷号: 206, 期号: 1, 页码: 321-326
Authors:  Wang, ML(王明亮);  Zhang, JL;  Li, XZ;  Wang, ML (reprint author), Henan Univ Sci & Technol, Sch Sci, Luoyang 471003, Peoples R China.
Adobe PDF(163Kb)  |  ???itemlist.button.customize.love???  |  View/Download:127/0  |  Submitted Time:2015/12/16
(G'/G)-expansion  Homogeneous balance  Travelling wave solutions  Solitary wave solutions  Broer-Kaup equations  Approximate long water wave equations